Alert archive / Louisiana / Gale Warnings in 2009
Gale Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Dec 24, 2009, 10:52 AM CST. It took effect at Dec 24, 2009, 12:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2009, 10:52 AM CST (16:52 UTC)
- In effect from
- Dec 24, 2009, 12:00 PM CST
- Expired
- Dec 25, 2009, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
306 WHUS74 KLCH 241652 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1052 AM CST THU DEC 24 2009 ...GALE WARNING IN EFFECT FOR THE GULF WATERS THIS AFTERNOON THROUGH EARLY FRIDAY MORNING... GMZ450-452-455-470-472-475-242100- /O.EXT.KLCH.SC.Y.0061.000000T0000Z-091224T1800Z/ /O.NEW.KLCH.GL.W.0005.091224T1800Z-091225T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1052 AM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS WILL DEVELOP THIS AFTERNOON IN THE WAKE OF A COLD FRONT MOVING EAST THROUGH THE GULF WATERS THIS MORNING. SEAS WILL BUILD TO GREATER THAN 10 FEET 60 NM OUT. $$ GMZ430-432-435-242100- /O.CON.KLCH.SC.Y.0061.000000T0000Z-091225T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1052 AM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL DEVELOP THIS AFTERNOON IN THE WAKE OF A COLD FRONT MOVING EAST THROUGH THE GULF WATERS THIS MORNING. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ 13
3 follow-up statements
220 WHUS74 KLCH 242147 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 347 PM CST THU DEC 24 2009 ...GALE WARNING IN EFFECT FOR THE GULF WATERS THROUGH EARLY FRIDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS THROUGH FRIDAY AFTERNOON... GMZ450-452-455-470-472-475-250600- /O.CON.KLCH.GL.W.0005.000000T0000Z-091225T1200Z/ /O.EXB.KLCH.SC.Y.0061.091225T1200Z-091225T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 347 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS WILL CONTINUE SPREAD EAST THE REST OF THE AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE GULF WATERS THIS MORNING. THESE WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...BEFORE SUBSIDING A BIT EARLY FRIDAY. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ GMZ430-432-435-250600- /O.EXT.KLCH.SC.Y.0061.000000T0000Z-091225T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 347 PM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST FRIDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE SPREAD EAST THE REST OF THE AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE GULF WATERS THIS MORNING. THESE WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS AND INTO FRIDAY...BEFORE SUBSIDING A BIT FRIDAY AFTERNOON. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ 13
166 WHUS74 KLCH 250556 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1156 PM CST THU DEC 24 2009 ...GALE WARNING IN EFFECT FOR THE GULF WATERS THROUGH EARLY FRIDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS THROUGH FRIDAY AFTERNOON... GMZ450-452-455-470-472-475-251400- /O.CON.KLCH.GL.W.0005.000000T0000Z-091225T1200Z/ /O.CON.KLCH.SC.Y.0061.091225T1200Z-091225T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1156 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 40 KNOTS...WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WINDS WILL BEGIN TO SUBSIDE AROUND SUNRISE FRIDAY MORNING. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ GMZ430-432-435-251400- /O.CON.KLCH.SC.Y.0061.000000T0000Z-091225T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1156 PM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS...WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND INTO FRIDAY. WINDS WILL BEGIN TO SUBSIDE FRIDAY AFTERNOON. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ 25
449 WHUS74 KLCH 251025 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 425 AM CST FRI DEC 25 2009 ...GALE WARNING IN EFFECT FOR THE GULF WATERS THROUGH 6 AM... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS THROUGH NOON... GMZ450-452-455-470-472-475-251800- /O.CON.KLCH.GL.W.0005.000000T0000Z-091225T1200Z/ /O.CON.KLCH.SC.Y.0061.091225T1200Z-091225T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 425 AM CST FRI DEC 25 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON CST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON CST TODAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 40 KNOTS...THIS MORNING. WINDS WILL SUBSIDE THROUGH THE DAY TODAY. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$ GMZ430-432-435-251800- /O.CON.KLCH.SC.Y.0061.000000T0000Z-091225T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 425 AM CST FRI DEC 25 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS...WILL SUBSIDE THROUGH THE MORNING HOURS. A SMALL CRAFT ADVISORY MEANS SUSTAINED WINDS OF 20 TO 33 KNOTS OR VERY ROUGH BAYS. MARINERS SHOULD USE CAUTION IF TRYING TO NAVIGATE IN THE COASTAL WATERS...AND SMALL CRAFT ARE RECOMMENDED TO REMAIN IN PORT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 24, 9:03 AM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Dec 24, 9:03 AM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
903 AM CST THU DEC 24 2009
.DISCUSSION...
QUICK UPDATE TO REMOVE LOCATIONS WEST OF THE LINE OF THUNDERSTORMS
FROM THE TORNADO WATCH...AND TO CHANGE WX THERE TO OCNL -RA. NO
OTHER CHANGES AT THIS TIME.
13
&&
.PREV DISCUSSION... /ISSUED 610 AM CST THU DEC 24 2009/
AVIATION...BAND OF THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MOVING
EAST AT 35 MPH JUST NOW MOVING PAST BPT WILL BE MOVING INTO LCH
AROUND 14Z AND AEX AT 15Z. EXPECT GUSTS TO 40 KNOTS WITH IFR
CIGS/VIS IN HEAVY RAIN WITH THE BAND AND THE FRONT IMMEDIATELY
FOLLOWING WITHIN AN HOUR WILL TAPER OFF THE RAIN. LFT AND ARA CAN
EXPECT THIS BAND AT 17Z AFTER IT SLOWS SOME. MVFR CIGS WITH A FEW
SHOWERS IN THE WAKE OF THE FRONT WITH GUSTY WESTERLY WINDS. SKIES
WILL CLEAR FROM WEST TO EAST TNITE FOR BPT AND LCH WITH MVFR CIGS
IMPROVING TO VFR. LFT, ARA AND AEX WILL SEE VFR CIGS CLEARING MID-
MORNING CHRISTMAS DAY.
SWEENEY
PREV DISCUSSION... /ISSUED 519 AM CST THU DEC 24 2009/
UPDATE...
UPDATED FOR NEW TOR WATCH UNTIL 19Z FOR SE TX AND SRN LA.
ALSO EXTENDED THE LAKE WIND ADVISORY FOR AREAS NORTH OF THE
I-10 CORRIDOR. SQUALL LINE HAS NOW MOVED INTO SOUTHEAST TEXAS.
PREV DISCUSSION... /ISSUED 432 AM CST THU DEC 24 2009/
DISCUSSION...
A COLD FRONT WILL BE ENTERING SOUTHEAST TEXAS AND SOUTHERN
LOUISIANA THIS MORNING. STRONG THUNDERSTORMS ARE DEVELOPING
OUT AHEAD OF THIS LATEST FRONT. PERIODS OF RAIN AND SHOWERS
WILL CONTINUE BEHIND THE FRONT BEFORE DRIER AIR PUSHES IN
LATE THIS AFTERNOON.
WE HAVE ALREADY REACHED THE HIGH TEMPERATURE FOR THE DAY WITH
AFTERNOON FALLING INTO THE LOWER 60S THIS AFTERNOON. STRONG WEST
TO NORTHWEST WINDS BEHIND THE FRONT WITH A SMALL CRAFT ADVISORY
AND LAKE WIND ADVISORY IN EFFECT FOR TODAY SOUTH OF THE I-10
CORRIDOR.
THE GOOD NEWS IS SKIES WILL BE CLEARING TONIGHT WITH A COLD START
TO THE CHRISTMAS DAY. TEMPS ACRS THE LAKES REGION IS SE TX AND
CNTRL LA WILL BE HOVERING IN THE LOWER 30S WHILE MID 30S WILL HOLD
ALONG THE COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 63 34 52 33 / 70 10 0 10
KBPT 63 32 52 34 / 70 10 0 10
KAEX 62 32 49 29 / 100 10 0 10
KLFT 65 36 52 33 / 100 10 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ACADIA-ALLEN-
AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE-IBERIA-
JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST.
LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON.
TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR HARDIN-JASPER-
JEFFERSON-NEWTON-ORANGE-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&Hazardous weather outlook, Dec 24, 5:23 AM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 523 AM CST THU DEC 24 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-251130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 523 AM CST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH UNTIL 1 PM. A SQUALL LINE IS MARCHING THROUGH SOUTHEAST TEXAS AT THIS TIME WILL MOVE INTO SW LOUISIANA AROUND 6 AM AND CONTINUE MOVING OFF TO THE EAST. WINDY AND MUCH COOLER BEHIND THE FRONT WITH A LAKE WIND ADVISORY FOR AREA LAKES THROUGH 6 PM. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 24, 8:49 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND DMG NW GRAND CHENIER 29.77N 92.98W
12/24/2009 CAMERON LA PUBLIC
&&
BRAZZELLLocal storm report, Dec 24, 9:02 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
902 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG SCOTT 30.24N 92.09W
12/24/2009 LAFAYETTE LA PUBLIC
TREE ON A HOUSE IN SCOTT.
&&
BRAZZELLLocal storm report, Dec 24, 9:11 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG SCOTT 30.24N 92.09W
12/24/2009 LAFAYETTE LA PUBLIC
*** 1 FATAL *** TREE ON A HOUSE IN SCOTT.
&&
BRAZZELLLocal storm report, Dec 24, 9:14 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
914 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TORNADO CHURCH POINT 30.40N 92.21W
12/24/2009 ACADIA LA LAW ENFORCEMENT
POSSIBLE TORNADO AT CHURCH POINT WITH A ROOF OFF OF A
HOUSE.
&&
BRAZZELLLocal storm report, Dec 24, 9:43 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
943 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TORNADO 2 N IOTA 30.36N 92.49W
12/24/2009 ACADIA LA NWS EMPLOYEE
TORNADO DAMAGED A HOUSE NEAR IOTA. REPORT RELAYED THROUGH
LMRFC
&&
BRAZZELLLocal storm report, Dec 24, 9:50 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
950 AM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM TORNADO 2 N IOTA 30.36N 92.49W
12/24/2009 ACADIA LA NWS EMPLOYEE
TORNADO DAMAGED A HOUSE NEAR IOTA A BARN AND NEARBY
TRAILERS. REPORT RELAYED THROUGH LMRFC
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 4:09 AM CST | Special Marine Warning | LCH | 2 hr | |
| Dec 24, 6:18 AM CST | Special Marine Warning | LCH | 57 min | |
| Dec 24, 7:00 AM CST | Special Marine Warning | LCH | 90 min | |
| Dec 24, 7:20 AM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 25 min |
| Dec 24, 7:37 AM CST | Tornado Warning | LCH | Acadia, Saint Landry | 23 min |
| Dec 24, 7:42 AM CST | Tornado Warning | LCH | Avoyelles | 33 min |
| Dec 24, 7:45 AM CST | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 30 min |
| Dec 24, 8:02 AM CST | Special Marine Warning | LCH | 118 min | |
| Dec 24, 8:22 AM CST | Tornado Warning | LCH | Evangeline | 23 min |
| Dec 24, 8:32 AM CST | Tornado Warning | LCH | Iberia, Vermilion | 28 min |
| Dec 24, 8:34 AM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 26 min |
| Dec 24, 8:39 AM CST | Tornado Warning | LCH | Saint Landry | 36 min |
| Dec 24, 8:56 AM CST | Tornado Warning | LCH | Iberia, Lafayette, Saint Martin | 34 min |
| Dec 24, 9:03 AM CST | Tornado Warning | LCH | Iberia, St. Mary | 27 min |
| Dec 24, 9:17 AM CST | Tornado Warning | LCH | Saint Landry, Saint Martin | 28 min |
| Dec 24, 9:27 AM CST | Tornado Warning | LCH | Iberia, Saint Martin | 33 min |
| Dec 24, 10:00 AM CST | Special Marine Warning | LCH | 60 min | |
| Dec 24, 10:41 AM CST | River Flood Warning | LCH | Calcasieu | 24 hr |
| Dec 24, 10:41 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis | 34 hr |
| Dec 24, 12:37 AM CST | Areal Flood Advisory | LCH | Tyler | 3 hr |
| Dec 24, 1:23 AM CST | Tornado Warning | LCH | Jasper, Tyler | 37 min |
| Dec 24, 2:38 AM CST | Areal Flood Advisory | LCH | Jasper, Newton, Tyler | 3 hr |
| Dec 24, 2:54 AM CST | Tornado Warning | LCH | Jasper, Newton | 36 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.